Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (1702 KB) | Metadata | Table of Contents | PRIMS summary
Volume 11, Issue 1, 1975, pp. 31–50
DOI: 10.2977/prims/1195191686

Published online: 1975-04-30

Flows Associated with Ergodic Non-Singular Transformation Groups

Toshihiro Hamachi[1], Yukimasa Oka[2] and Motosige Osikawa[3]

(1) Kyushu University, Fukuoka, Japan
(2) Kyushu University, Fukuoka, Japan
(3) Kyushu University, Fukuoka, Japan

No abstract available for this article.

No keywords available for this article.

Hamachi Toshihiro, Oka Yukimasa, Osikawa Motosige: Flows Associated with Ergodic Non-Singular Transformation Groups. Publ. Res. Inst. Math. Sci. 11 (1975), 31-50. doi: 10.2977/prims/1195191686